Your administrator is Moderator




 Home 


Level 1  (Up)Records: 4 | Currently: 2 - 1New Entry
 
2


Name:
MOMIN LOK (@GOEDHK@YAHOO.COM.HK)
Date:Mon 03 May 2010 03:48:17 AM EDT
Subject:ADVICE
 

I WISH SOMEONE WOULD ADVISE THE PUBLIC ON BIRTH CONTROL PILLS BECAUSE AFTER TAKING IT FOR 9 YEARS I SUFFERED FROM UPPER LIMB THROMBOSIS. DOCTORS IN HONG KONG OPERATED ON THE LIMB AND AFTER THAT PUT ME ON A MEDICATION WARFARIN. AFTER 4 MONTHS I SUFFERED FROM AN ISCHEMIC STROKE.I WILL LIKE TO ASK IS IT POSSIBLE TO GOING ON THE MEDICATION SO FAST AFTER THE OPERATION COULD CAUSE A STROKE BECAUSE DOCTORS OUT HERE DON'T HAVE A CLUE.

 Post Reply | Display replies to this message (2)
 
1


Name:
MOMIN LOK (@GOEDHK@YAHOO.COM.HK)
Date:Mon 03 May 2010 03:41:10 AM EDT
Subject:ADVICE
 

THE ONLY WAY POSSIBLE IS TO GET INTO REHAB OR TRY ACUPUNCTURE TREATMENT ITS VERY EFFECTIVE
I KNOW BECAUSE I SUFFERED FROM AN ISCHEMIC STROKE WHICH MADE ME A PARAPLEGIC.

 Post Reply | Display replies to this message (4)
 


 Home